# SDR IXXA0000044

- Difficulty date: December 12, 2000
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45998
- Aircraft time: 82,658 hours, 32,946 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Condition: Lack Of Lube
- Location: Wheel Well
- Part time: 82,658 hours, 32,946 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENROUTE FROM PDX TO TOL, AFTER T.O. THE GEAR DOOR WARNING LIGHT ILLUMINATED WITH THE GEAR RETRACTED. THE FLIGHT CREW  CYCLED GEAR WITH THE DOOR WARNING INDICATION REMAINING THE SAME. THE FLIGHT RETURNED TO PDX FOR AN UNEVENTFUL LANDING. MAINTENANCE INSPECTED THE LANDING GEAR DOORS AND INDICATION SYSTEMS WITH THE DEFECTS NOTED. MAINTENANCE LUBRICATED THE DOOR UPLATCHES AND PERFORMED A SUCCESFUL OPERATIONAL CHEKCK. THE AIRCRAFT WAS RETURNED TO SERVICE.
